# SDR F3LA2016081700001

- Difficulty date: May 19, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A SMELLED ODOR COMING FROM AFT CABIN DESCRIBED AS POSSIBLY POPCORN, BURNING RUBBER, OF BURNED COFFEE.  POSSIBLY COMING FROM HIGHER IN THE CABIN PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831A.  IDENTIFIED THE MOST PROBABLE CAUSE OF THE ODOR TO BE COMING FROM THE AFT GALLEY COFFEEMAKER WITH DRIED COFFEE RESIDUE ON THE HOT PLATE.  CLEAN ENTIRE AREA AND PERFORMED OPS TEST OF THE AFT GALLEY COFFEEMAKER.
